Approximation of Continuously Differentiable Functions - 1st Edition - ISBN: 9780444701282, 9780080872414

Approximation of Continuously Differentiable Functions, Volume 130

1st Edition

Authors: J.G. Llavona
eBook ISBN: 9780080872414
Imprint: North Holland
Published Date: 1st November 1986
Page Count: 240
Tax/VAT will be calculated at check-out Price includes VAT (GST)
20% off
20% off
20% off
54.95
43.96
72.95
58.36
43.99
35.19
Unavailable
Price includes VAT (GST)
DRM-Free

Easy - Download and start reading immediately. There’s no activation process to access eBooks; all eBooks are fully searchable, and enabled for copying, pasting, and printing.

Flexible - Read on multiple operating systems and devices. Easily read eBooks on smart phones, computers, or any eBook readers, including Kindle.

Open - Buy once, receive and download all available eBook formats, including PDF, EPUB, and Mobi (for Kindle).

Institutional Access

Secure Checkout

Personal information is secured with SSL technology.

Free Shipping

Free global shipping
No minimum order.

Table of Contents

Preliminary Results. Approximation of Smooth Functions on Manifolds. Simultaneous Approximation of Smooth Functions. Polynomial Approximation of Differentiable Functions. Weakly Continuous Functions on Banach Spaces. Approximation of Weakly Uniformly Differentiable Functions. Approximation for the Compact-Open Topology. Approximation of Weakly Differentiable Functions. Spaces of Differentiable Functions and the Approximation Property. Polynomial Algebras of Continuously Differentiable Functions. On the Closure of Modules of Continuously Differentiable Functions. Homomorphisms Between Algebras of Uniformly Weakly Differentiable Functions. The Paley-Wiener-Schwartz Theorem in Infinite Dimension. Appendix I: Whitney's Spectral Theorem. References. Index.


Description

This self-contained book brings together the important results of a rapidly growing area.

As a starting point it presents the classic results of the theory. The book covers such results as: the extension of Wells' theorem and Aron's theorem for the fine topology of order m; extension of Bernstein's and Weierstrass' theorems for infinite dimensional Banach spaces; extension of Nachbin's and Whitney's theorem for infinite dimensional Banach spaces; automatic continuity of homomorphisms in algebras of continuously differentiable functions, etc.


Details

No. of pages:
240
Language:
English
Copyright:
© North Holland 1986
Published:
Imprint:
North Holland
eBook ISBN:
9780080872414

About the Authors

J.G. Llavona Author